I am wondering if anyone has migraines that are effecting their heart vessels... I have been a migrainer for over 50 years.. and the past three years my migraines have been mimicking angina attacks... many doctors do not believe this but I have kept records and when I have a cardiac migraine... I do not have a head migraine... and vica versa... they are becoming more severe and more debilitating...
Is there anyone out there that has been having these same symptoms...
pain and/or tightness in chest
heart palpitations and fluttering (but pulse normal)
heart pounding in chest
fatigue and general malaise..
After the attack is over I feel just like I do with the aftermath of a
These are getting worse and I fear they are effecting my heart and my health. I have had many heart tests, the halter monitor, the weeklong monitor and the results are negative for heart problems.
I am a 77 year old active woman and am mostly a weather migrainer and worse in the late winter and spring.
Would appreciate any help from others who are having these types of migraines.
Thank you.... Desperate in the Kootenays
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.